# SDR HALA2017123100279

- Difficulty date: December 31, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 26,007 hours, 3,981 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Condition: Failed
- Location: Bleed Temp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 388 DIV TO LAX DUE TO ECAM MESSAGE:  AIR BLEED LOW TEMP ON BLEED 1.  CORRECTIVE ACTION:  REPLACED LEFT EXCHANGE OUTLET TEMP SENSOR 10HA1.
